Skip to main content
Article thumbnail
Location of Repository

References

By Marc (d-brmn) Stratmann and Bernd O. (-stan

Abstract

Fractal analysis for sets of non-differentiability of Minkowski’s question mark function. (English summary) J. Number Theory 128 (2008), no. 9, 2663–2686. Summary: “In this paper we study various fractal geometric aspects of the Minkowski question mark function Q. We show that the unit interval can be written as the union of the three sets Λ0: = {x: Q ′ (x) = 0}, Λ ∞: = {x: Q ′ (x) = ∞}, and Λ ∼: = {x: Q ′ (x) does not exist and Q ′ (x) ̸ = ∞}. The main result is that the Hausdorff dimensions of these sets are related in the following way: dimH(νF) < dimH(Λ∼) = dimH(Λ∞) = dimH(L(htop)) < dimH(Λ0) = 1. Here, L(htop) refers to the level set of the Stern-Brocot multifractal decomposition at the topological entropy htop = log 2 of the Farey map F, and dimH(νF) denotes the Hausdorff dimension of the measure of maximal entropy of the dynamical system associated with F. The proofs rely partially on the multifractal formalism for Stern-Brocot intervals and give non-trivial applications of this formalism.” Reviewed by Ville Suomal

Year: 2010
OAI identifier: oai:CiteSeerX.psu:10.1.1.172.6256
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.